# SDR ZW0A0207501

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N640TW
- Make and model: Boeing 767-300
- Aircraft serial: 25411
- Aircraft time: 31,693 hours, 6,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD BULKHEAD LEFT SIDE EGRESS LIGHT WAS INOPERATIVE.  INSTALLED SPLICE IN FEEDER CABLE.  CHECK-C 11-9-01 LAX.  --CLOSED--
